# SDR HNAA2021121300600

- Difficulty date: December 12, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 48,175 hours, 45,399 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PDIS  637     56-10  2604281  12DEC21  FWA  ASSGN
      EXT SEAL BROKEN ON CA W/S

      DFRL  12DEC21  09:35  FWA
            APPLIED SPEED TAPE IAW AMM 56-10-01. DNAA. REPAIR
            WITHIN 100 FH
